# SDR DXTA2023080792340

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 5,634 hours, 3,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: AFTER TAKEOFF, THE LANDING GEAR HANDLE COULD NOT BE MOVED TO THE UP POSITION WHICH DID NOT ALLOW ALL 3 GEAR TO BE RETRACTED. AMBER WOW MISCOMPARE CAS MESSAGE DISPLAYED. RETURNED TO DEPARTURE AIRPORT.  PERFORMED MLG OPS CHECK IAW CE-680A MM 32-00-00. OPS CHECKS GOOD. AT THIS TIME. NO OTHER DEFECTS NOTED.
